# SDR SWAA2021122138643

- Difficulty date: October 29, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bear Strap
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND EMANATING FROM FASTENER OPPOSITE FITTING LATCH AT THE R1 DOOR BEAR STRAP BETWEEN BS 291.5 & 294.5,  S8-9R.  LENGTH OF CRACK  1.339'.   PERFORMED CUT OUT AT BEARSTRAP IAW SRM 53-10-01-2R-6, REPAIR 6. STEP 4-C.    FABRICATED REPAIR IAW SRM 53-10-01-2R-6, REPAIR-6, PROCEDURE 4, STEP E-1. TABLE 201.  INSTALLED COUNTERSINK REPAIR WASHERS.  COMPLETED INSTALATION OF DOUBLER AND TRIPLER IAW SRM 53-10-01-2R-6 REPAIR 6.
